# SDR MASA200600153

- Difficulty date: January 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,390 hours, 11,891 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 9960013
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7174 IAD - STAB CHANNEL 1 WON'T ENGAGE.  MAINTENANCE REMOVED AND REPLACED F/O PITCH DISCONNECT SWITCH.
